Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: B
Number of items: 1.

B

Balcombe, Kelvin, Fraser, Iain M (2015) Parametric preference functionals under risk in the gain domain: A Bayesian analysis. Journal of Risk and Uncertainty, 50 (2). pp. 161-187. ISSN 0895-5646. E-ISSN 1573-0476. (doi:10.1007/s11166-015-9213-8) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Mon Dec 9 23:02:12 2019 GMT.